# SDR FDEA202204151385

- Difficulty date: April 15, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, D.L.E, UPPER SKIN, INBOARD EDGE IS CHAFED FWD OF THE ARB0296-503 RUB STRIP.   ( CORRECTION: L/H DLE.) REPAIRED L/H DROOPED LEADING EDGE CHAFFED SKIN ARB2312-1,  PER SRM  57-40-01-2R FIG   202/  REPAIR 15 SHT 1.
